Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some estimates for nondivergence structure, second order elliptic equations


Author: Lawrence C. Evans
Journal: Trans. Amer. Math. Soc. 287 (1985), 701-712
MSC: Primary 35J25; Secondary 35B45
DOI: https://doi.org/10.1090/S0002-9947-1985-0768735-5
MathSciNet review: 768735
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain various formal estimates for solutions of nondivergence structure, second order, uniformly elliptic $ {\text{PDE}}$. These include interior lower bounds and also gradient estimates in $ {L^p}$, for some $ p < 0$.


References [Enhancements On Off] (What's this?)

  • [1] P. Bauman, Equivalence of the Green's functions for diffusion operators in $ {{\mathbf{R}}^n}$: A counterexample, Proc. Amer. Math. Soc. 91 (1984), 64-68. MR 735565 (85d:35026)
  • [2] A. Bensoussan, J. L. Lions and G. Papanicolaou, Asymptotic analysis for periodic structures, North-Holland, New York, 1978. MR 503330 (82h:35001)
  • [3] L. C. Evans, On solving certain nonlinear $ PDE$ by accretive operator methods, Israel J. Math. 36 (1980), 225-247. MR 597451 (82b:35032)
  • [4] D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, 2nd ed., Springer, Berlin and New York, 1983. MR 737190 (86c:35035)
  • [5] S. Hildebrandt, Nonlinear elliptic systems and harmonic mappings, Vorlesungsreiche SFB 72, Universität Bonn, 1980.
  • [6] N. V. Krylov and M. V. Safonov, An estimate of the probability that a diffusion hits a set of positive measure, Soviet Math. Dokl. 20 (1979), 253-256.
  • [7] -, A certain property of solutions of parabolic equations with measurable coefficients, Math. USSR-Izv. 16 (1981), 151-164.
  • [8] K. Miller, Nonexistence of an a priori bound at the center in terms of an $ {L^1}$ bound on the boundary for solutions of uniformly elliptic equations in a sphere, Ann. Mat. Pura Appl. 73 (1966), 11-16. MR 0206489 (34:6307)
  • [9] M. V. Safonov, Harnack's inequality for elliptic equations and the Hölder property of their solutions, J. Soviet Math. 21 (1983), 851-863.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J25, 35B45

Retrieve articles in all journals with MSC: 35J25, 35B45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0768735-5
Keywords: Second order elliptic $ {\text{PDE}}$, nondivergence structure, mean sojourn time
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society